# SDR ASOA2013012902921

- Difficulty date: January 11, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7335
- Aircraft time: 30,684 hours, 27,551 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED AT FS 621 REAR PRESSURE BULKHEAD AT LBL 27.50, WL 141 APRROX .150 IN LENGTH AND 55 PERCENT FULL SCREEN HEIGHT.  COMPLIED REO 601R-53-61-1546 AND REO 601R-53-61-1541 REV D DATED 10/31/2011.
